# SDR ASAA2017090421839

- Difficulty date: September 4, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 18,981 hours, 6,157 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB1353
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 32,014 hours, 10,183 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHEMENT OF T/C 78273000, NEW SHORT TIME FAULT 78-31511 DISPLAYED FOR THE RT THRUST REVERSER SLEEVE POSITION SIGNAL IS OUT OF RANGE IN THE NR 1 ENGINE.  ACFT GROUNDED. EEC REMOVED AND REPLACED IAW AMM 73-21-60.
